# SDR SWIA202508060410

- Difficulty date: April 10, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N604UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000798
- Aircraft time: 13,170 hours, 8,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD-SERVICE-DOOR EVACUATION SLIDE AFT FITTING SPRING BROKE.  (C-CHECK RO 04/29/2025)REMOVED AND REPLACED SPRING IN FWD SERVICE DOOR EVACUATION SLIDE AFT FLOOR FITTING. REF EMB 175 AMM 53-10-25.
